# SDR ASOA04900

- Difficulty date: November 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011162
- Condition: Missing
- Location: Emergency Light
- Component: Light
- Component part number: 3011160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE RT FWD FLOOR LEVEL EMERGENCY EXIT LIGHT COVER WAS FOUND MISSING.  MAINTENANCE REPLACED THE RT FORWARD FLOOR LEVEL EMERGENCY EXIT LIGHT COVER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
